It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


Hi, I have been using Yaz for a good while now because of a lot of complications that the depo shot has caused me...Since I've been on it strangely enough I've never gotten my period during the inactive or reminder pills like your suppose to...It started out I would get my cycle the day I took my very last pill in the pack (which is the last reminder pill/white pill) now it's getting to where I will start when I get to my second or third reminder pill.....I think because of all the issues I'm having may be the root of th reasoning behind why I start later then I should but then again I don't know...so I wouldn't be surprised if you didn't start your period until, up to the end of the first week on starting your New pack....if it starts later then that.....I would talk to your doc.





All times are GMT -7. The time now is 10:52 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!